# SDR 96ZZZX2719

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fs 208 Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A/C COMPARTMENT RT SIDE AT FS 208, BULKHEAD STIFFENER HAS EXFOLIATON CORROSION IN DIFFERENT LOCATION.  REMOVED STIFFENER WITH CORROSION, FABRICATED NEW IAW SRM 53-2-0.  TREATED, PRIMED, AND INSTALLED IAW SRM 51-1-8, SRM 51-1-21, AND SRM 51-1-20D.
